Cedars-Sinai Medical Center

medical staff pulse newsletter

Text size: A A A
A BI-WEEKLY PUBLICATION FROM THE CEDARS-SINAI CHIEF OF STAFF May 19, 2017 | Archived Issues

Meetings and Events


Grand Rounds


Upcoming CME Conferences


Milestones

Do you know of a significant event in the life of a medical staff member? Please let us know, and we'll post these milestones in Medical Staff Pulse. Also, feel free to submit comments on milestones, and we'll post the comments in the next issue.

Submit your milestones and comments.

Share Your News

Won any awards or had an article accepted for publication? Share your news about professional achievements and other items of interest.

Click here to share your news

FDA Issues Warning Against Canagliflozin

The U.S. Food and Drug Administration (FDA) is warning Type 2 diabetes patients who take canagliflozin that the medicine can cause an increased risk of leg and foot amputations.

Two recent large clinical trials showed that leg and foot amputations occurred about twice as often in patients treated with canagliflozin as in patients treated with a placebo.

Patients taking canagliflozin should contact their healthcare provider immediately if new pain, tenderness, sores, ulcers, or infections develop in the legs or feet.

The FDA website has more information.